# SDR MWEA95364

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS, DURING SERVICE CHECK THE RT OVERHEAD EMERGENCY ESCAPE LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED BATTERY POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
